Accessibility

Macromedia MAX 2004

Thursday Sessions

9:00-10:30 | 90-minute Hands-On Sessions
Time Session# Session Title Presenter
9:00-10:30 TC001H Best Practices for Creating Engaging Software Demos on the Web Silke Fleischer
9:00-10:30 DP201H Modifying and Optimizing Web Graphics (Sold Out) Holly Quarzo
9:00-10:30 CR201H ActionScript for Designers (Sold Out) Greg Rewis
9:00-10:30 DP101H Getting Started with ColdFusion Sean Hedenskog
9:00-10:30 WD203H Leveraging Web Services with ColdFusion Glenda Vigoreaux
9:00-10:30 WD201H Structured Development, ColdFusion Done the Right Way (Sold Out) Ben Forta
9:00-10:30 RI101H Creating Your First Flex Application Matt Boles
9:00-10:30 CR103H Integrating Video in Flash (Sold Out) David Hassoun
9:00-10:00 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
9:00-10:00 RI004W Developing Flex Applications with Flex Builder Simon Slooten
9:00-10:00 WD102W Database Design Fundamentals Selene Bainum
9:00-10:00 WD302W Advanced ColdFusion Components and Web Services Simon Horwith
9:00-10:00 DP202W Creating Richer and More Maintainable Sites with CSS James Williamson
9:00-10:00 RI102W Using ActionScript 2 in Flash and Flex Applications Leo Schuman
9:00-10:00 CR208W Creating Playlist and Content Driven Flash Video and MP3 Players Srinivas Manapragada and Chris Hock
9:00-10:00 CR304W Advanced Flash Animation Jack Cardinal
9:00-10:00 GE012W Usability Testing: Doing It Yourself vs. Hiring a Consultant Deborah Galdes
9:00-10:00 RI006W Optimizing Flex Performance at the Client David George
9:00-10:00 RI002W Creating Rich User Experiences with the Flex Experience Model Brad Becker
9:00-10:00 DP210W Building Applications with PHP and Dreamweaver
Dan Radigan
9:00-10:00 MC304W Developing FlashCast Channels David Bliss
10:15-11:15 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
10:15-11:15 DP002W Introducing the Macromedia Web Publishing System Charles McBrian & Lawson Hancock
10:15-11:15 WD206W Secure ColdFusion Applications John Cummings
10:15-11:15 DP204W Beyond Internet Explorer: Tips For Better Cross Browser Experiences Mike Sorrentino
10:15-11:15 WD002W The Future of ColdFusion: Blackstone Tim Buntel
10:15-11:15 CR206W Creating a Flash "Talking Head" Application Will Law
10:15-11:15 RI018W Using the AIM/ICQ Instant Messaging API in Macromedia Central Dan Dura
10:15-11:15 RI014W Developing Accessible Flex Applications Bob Regan and Brandon Purcell
10:15-11:15 WD304W Java Powered ColdFusion Scott Van Vliet
10:15-11:15 RI204W Optimizing Flex Performance with Large Data Sets Matt Chotin
10:15-11:15 MC308W Working with Live XML Feeds for FlashCast Channels Chris Campbell
10:15-11:15 GE008W Flex Look and Feel: Styling, Skinning, and Beyond Ryan Hicks
11:15-12:45 | 90-minute Hands-On Sessions
Time Session# Session Title Presenter
11:15-12:45 CR203H Advanced Drawing and Illustration Techniques in Flash (Sold Out) John Schuman
11:15-12:45 TC001H Best Practices for Creating Engaging Software Demos on the Web Silke Fleischer
11:15-12:45 RI103H Debugging Flex Applications Dirk Eismann
11:15-12:45 DP301H Using the CSS Box Model for Page Layout (Sold Out) Betsy Bruce
11:15-12:45 TC003H Creating Rapid eLearning RJ Jacquez
11:15-12:45 WD201H Structured Development, ColdFusion Done the Right Way (Sold Out) Ben Forta
11:15-12:45 MC301H Developing Games for Flash Lite Chris Petty
11:15-12:45 DP203H Building Your First Dynamic Web Application Sue Hove
11:30-12:30 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
11:30-12:30 WD004W ColdFusion Printing and Reporting Dean Harmon and XU Chen
11:30-12:30 RI012W To Build or To Buy – How Flex Helps Intranet Projects Cost Less Stacy Young/ Dimitrios Gianninas
11:30-12:30 WD310W Blackstone Event Gateways Tom Jordahl
11:30-12:30 DP206W Deploying the Macromedia Web Publishing System Eric Lerner & Mike Hazard
11:30-12:30 WD204W Building for Scalability Rob Brooks Bilson
11:30-12:30 RI210W Using ColdFusion to Power Flex and Flash Applications Jeff Tapper
11:30-12:30 DP304W Dreamweaver Killer Tips Angela Buraglia
11:30-12:30 DP302W Using JSAPI to Develop Tools and Effects Eric Mueller
11:30-12:30 GE006W Case Studies: What Works and What Doesn't Michael Gough
11:30-12:30 CR302W Developing 3D Games With Macromedia Director Brian Robbins
11:30-12:30 DP012W Contribute to the Rescue! How Alameda County Uses Contribute 3 to Empower Staff and Help Citizens Jim Damian
11:30-12:30 MC006W Developing Device Interfaces for Mobile Phones David Mannl

12:00-1:30 | Lunch Break

1:30-3:00 | 90-minute Hands-On Sessions
Time Session# Session Title Presenter
1:30-3:00 DP205H Creating Templates for Distributed Content Creation (Sold Out) Robin Haffner
1:30-3:00 DP105H Talking to Databases: SQL for Designers Jamie Morgan
1:30-3:00 CR201H ActionScript for Designers Greg Rewis
1:30-3:00 WD201H Structured Development, ColdFusion Done the Right Way Ben Forta
1:30-3:00 WD203H Leveraging Web Services with ColdFusion Glenda Vigoreaux
1:30-3:00 RI201H Developing Occasionally Connected Applications with Flex and Central Anthony McClure
1:30-3:00 RI101H Creating Your First Flex Application Matt Boles
1:30-3:00 CR103H Integrating Video in Flash (Sold Out) David Hassoun
1:30-2:30 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
1:30-2:30 DP008W Leveraging Macromedia Contribute 3 and FlashPaper 2.0 for Web Publishing Joseph Lowery
1:30-2:30 MC204W Mobile SMS Applications Made Easy Damon Cooper
1:30-2:30 DP004W Customizing Dreamweaver Robert Christensen
1:30-2:30 WD216W Coding for Reuse Ray Camden
1:30-2:30 RI214W Best Practices for Developing Flash Applications Nigel Pegg
1:30-2:30 WD202W Working with Multiple ColdFusion Instances Jim Schley
1:30-2:30 CR002W Streaming Live Video with Flash Kevin Towes
1:30-2:30 GE010W Decisions, Decisions: HTML and Rich Internet Applications Jerry Knight
1:30-2:30 MC002W The Macromedia Vision for Lighting Up a Billion Mobile Devices Anup Murarka
1:30-2:30 TC202W SCORM 2004: A Primer for Flash MX 2004 Developers Phil Double
1:30-2:30 CR306W Using Flash and Director Together to Create Rich Experiences Mark Jonkman
1:30-2:30 RI008W Customizing Components for Flex and Flash Eric Anderson
2:45-3:45 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
2:45-3:45 DP006W Developing Sites for Distributed Content Creation Eric Ott
2:45-3:45 WD208W ColdFusion Performance Tips and Tricks Rob Rusher
2:45-3:45 DP208W Building a Basic CMS with ColdFusion and Dreamweaver Dave Gallerizo
2:45-3:45 WD212W Integrating with Microsoft Office Sam Neff
2:45-3:45 RI208W Building Flash Applications with Dynamic Data Art Phillips
2:45-3:45 RI016W Flash Accessibility: State of the Art Bob Regan and Brandon Purcell
2:45-3:45 RI212W Understanding the Flash Player Security Model Adrian Ludwig
2:45-3:45 MC310W Creating Dynamic Applications with Flash Lite 1.1 Bill Perry
2:45-3:45 DP010W How Distributed Authorship with Contribute helped Northwestern Mutual Amanda Kralj-Hill
2:45-3:45 MC012W FlashCast for Fun and Profit Laurent Sellier
2:45-3:45 RI010W Single-Screen Checkout: Next Generation Solutions Using Flex Praveen Ramanathan and Kim Weller

Preliminary Session Schedule as of September 2004. Subject to change.

Pre-Conference Events

 

MAX 2004

 

Partner Summit

 

Hotel & Travel

 

Sponsors and Exhibitors

 

MAX 2005